# SDR CA060321015

- Difficulty date: December 15, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 23,363 hours
- Engine: Pwa R134059
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: C3PT315
- Condition: Damaged
- Location: Wing
- Part time: 23,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALL OF THE BLADDER STYLE FUEL CELLS REQUIRED EXTENSIVE WORK OR REPLACEMENT, PN# C3PT31-5, C3PT32-5, C3PT33-5, C3PT34-5 THE FUEL CELLS WERE REPLACED AS REQUIRED.  THE AVERAGE DATE OF THE TANK MANUFACTURE WAS NOTED TO BE 1956.
